# SDR USAA2011080800016

- Difficulty date: July 29, 2011
- Submitted: August 8, 2011
- Operation: Air carrier
- Aircraft: N813AW
- Make and model: Airbus A319-132
- Aircraft serial: 1223
- Aircraft time: 40,081 hours, 16,087 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D536714780130000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - DELAMINATION ON FLOOR PANEL AT R1 DORWAY BETWEEN FR16 TO FR20, -Z240 & BETWEEN -Y1292 TO -Y1732.  REPLACED FLOOR PANEL AT R1 DOORWAY IAW A319 SRM 51-72-11.
